# SDR 7AHR201405162457

- Difficulty date: May 16, 2014
- Submitted: May 16, 2014
- Operation: General aviation
- Aircraft: N305FA
- Make and model: Doug DC-9-83
- Aircraft serial: 49398
- Aircraft time: 61,369 hours, 34,770 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD FLAP L/E CAVITY RIB CAPS OUTER & INNER SURFACE CORRODED.  INBD CAP CORROSION REMOVED AND WAS WITHIN LIMITS IAW SRM 57-01, FIG 1.  OTBD CAP FOUND OUT OF LIMITS AND A REPAIR WAS ACCOMPLISHED IAW SRM 51-30-1.
